An Asymptotic Formula for the Derivatives of Orthogonal Polynomials of the Unit Circle.
Mathematica Scandinavica, Tome 20 (1967), pp. 32-40
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1967__20_165976,
author = {Christian H\"orup},
title = {An {Asymptotic} {Formula} for the {Derivatives} of {Orthogonal} {Polynomials} of the {Unit} {Circle.}},
journal = {Mathematica Scandinavica},
pages = {32--40},
year = {1967},
volume = {20},
zbl = {0181.34902},
url = {http://geodesic.mathdoc.fr/item/MS2_1967__20_165976/}
}
Christian Hörup. An Asymptotic Formula for the Derivatives of Orthogonal Polynomials of the Unit Circle.. Mathematica Scandinavica, Tome 20 (1967), pp. 32-40. http://geodesic.mathdoc.fr/item/MS2_1967__20_165976/